Q. I am experiencing side effects from the medications prescribed by the doctor. What should I do now?
A. Medicines are known to cause side effects and reactions. If you notice any untoward reactions to prescribed medications, kindly meet your doctor at the earliest in the clinic. You don’t have to take an appointment for the same, you can walk in directly. If you are an outstation patient, do call at the given phone numbers to speak to your doctor.
Q. I am going abroad for a few months. How do I take / follow-up treatment with you?
A. We do follow-up abroad patients via e-mails. We need you to send your photographs of the concerned area to our e-mail ID and arrange for a representative to visit the clinic with your registration card.
Q. I am taking treatment for hair loss. For how long should I continue the treatment?
A. The most common cause for hair loss is genetic inheritance. In these patients maintainance of the hair is to be done life-long.
Q. I am on treatment for xyz and due to unavoidable reasons I could not come for the follow-up. Should I continue with the medicines?
A. Kindly do continue all medications (unless specifically asked to stop after a particular time period ) and fix an appointment at the earliest for your next consultation with the doctor.
Q. How to fix an appointment for consultation with the doctors?
A. You can either drop by personally or call us at the numbers provided in the “contact us” menu to fix an appointment. Alternatively, you can also mail us at our E-mail ID requesting for an appointment.
Q. I have been on treatment for sometime now and of late I feel that my condition is worsening. What do I do?
A. Do not stop any of the prescribed medicines and contact your doctor as soon as possible. If not possible, do send the latest pictures of the concerned area via E-mail and call your doctor.
Q. I am on oral medications for xyz problem and now have been prescribed tablets for some other problem by another physician. Can I take both together?
A. Though drug interactions are not very common, please do contact either your physician or one of our doctors regarding the same.